# SDR 2019F00107

- Difficulty date: January 4, 2019
- Submitted: January 10, 2019
- Operation: General aviation
- Aircraft: N498TM
- Engine: Pwa JT15D5
- Engine time: 7,150 hours, 5,411 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 307204701
- Condition: Defective
- Location: Engine
- Part time: 7,150 hours, 5,411 cycles
- Component: Engine, Pwc, JT15D5R
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN MAINTENANCE DURING ENGINE INSPECTION AND THE FUEL BOOST PUMP ON, A VERY TINY STREAM OF FUEL (ABOUT THE SIZE OF A FINE HAIR) WAS FOUND SPRAYING FROM THIS LINE ONTO THE SIDE OF THE ENGINE DRIVEN FUEL PUMP. WITH THE ENGINE RUNNING THE LEAK IS VIRTUALLY UNNOTICEABLE. WITH LINE REMOVED AND UNDER A 10X MAGNIFYING GLASS THE PIN HOLE IS VISIBLE, ALSO NOTED WHAT LOOKS LIKE POSSIBLE TOOL MARKS NEARBY. SUSPECT A MANUFACTURING DEFECT THAT COULD RESULT IN AN ENGINE FIRE.THIS IS THE FOURTH OCCURRENCE OF THIS P/N FUEL LINE WITH A PIN HOLE IN THE EXACT SAME LOCATION THAT WE HAVE SEEN IN THIS SHOP RECENTLY. 4 DIFFERENT AIRCRAFT OF THE SAME MODEL, WITH THE SAME ENGINE MODEL.
